Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi All! Just after some advice re Spiro. I started on 50 mg for 1 month, went up to 100 mg then up to 150 mg at the 4 month mark. Almost overnight, my skin went from an oily shiny mess to (what feels like) a prune! I feel SO extremely dry and dehydrated and have so from the start. I drink atleast 3 litres of plain water a day, along with either peppermint or camomile tea. Absolutely NO caffeine and one or two wines a month maybe. My lips are always dry and flakey. Although I never get dizzy, nausea or light headed, i have been a little more anxious lately. Ive also been using tretinoin for the past 6 months, maybe this is contributing to dry skin?

Anyway, my skin broke out consistently and horribly up until I hit the 4 month mark (pretty much to the exact date) which is coincidentally when I increased dosage from 100 to 150 mg.

Has anyone else experienced extreme dehydration on Spiro, regardless of dosage?

Share this post


Link to post
Share on other sites

Hi All! Just after some advice re Spiro. I started on 50 mg for 1 month, went up to 100 mg then up to 150 mg at the 4 month mark. Almost overnight, my skin went from an oily shiny mess to (what feels like) a prune! I feel SO extremely dry and dehydrated and have so from the start. I drink atleast 3 litres of plain water a day, along with either peppermint or camomile tea. Absolutely NO caffeine and one or two wines a month maybe. My lips are always dry and flakey. Although I never get dizzy, nausea or light headed, i have been a little more anxious lately. Ive also been using tretinoin for the past 6 months, maybe this is contributing to dry skin?

Anyway, my skin broke out consistently and horribly up until I hit the 4 month mark (pretty much to the exact date) which is coincidentally when I increased dosage from 100 to 150 mg.

Has anyone else experienced extreme dehydration on Spiro, regardless of dosage?

Yes spiro is a diuretic and therefore dehydrating.

150mg is the maximum dose and most doctors won't even prescribe that dosage unless you have severe PCOS. 4 months is too early to justify taking what I see as the "last resort" dosage of spiro. Most people clear on 75mg-100mg. If you're feeling THAT dehydrated this dosage is probably not healthy for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×